# SDR SWAA2021052670946

- Difficulty date: May 10, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E I/B OF DEFLECTION CONTROL RIB LOWER WEB ATTACH ANGLE CRACKED.  REMOVED AND REPLACED LT WING T/E I/B OF DEFLECTION RIB LOWER WEB ATTACH ANGLE P/N 115A2953-1 IAW SRM 51-40-02 AND AIPC 57-50-00-25.
